Does Isolaz Cause Hyperpigmentation? What Are The Side Effects of Isolaz?

Doctor Answers (2)

Isolaz Does Not Cause Discoloration

+1

When done correctly by an experienced technician (under the supervision of a board-certified dermatologist), Isolaz does not cause hyperpigmentation (discoloration). Occasionally, the force of the vacuum can cause very mild bruising which resolves within a few days at the most.  I do not know of any other side effects of Isolaz and most patients are very pleased with the results. 


New York Dermatologist
4.5 out of 5 stars 4 reviews

Isolaz does not cause hyperpigmentation

+1

Isolaz does not cause hyperpigmentation but you should avoid sun exposure after your treatments.  There is a potential for a bruise with the Isolaz vacuum but if performed by an experienced technician, there are no other side effects.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 15 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.